MAUDE Adverse Event Report: COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT; UTERINE MANIPULATOR, SINGLE-USE

COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT; UTERINE MANIPULATOR, SINGLE-USE
Model Number AD750-KE35
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a laperscopic hysterectomy, the surgeon inserted the delineator and snapped the position lock in place.During the procedure, the 3rd year resident physician was pushing cephalad very firmly on the delineator.The delineator tip perforated the uterus between the fundus and cervix.The resident physician said the position lock slipped, causing the colpotomy cup to shift, resulting in a perforation.No injuries resulted.Procedure resumed.Ad750-ke35 uterine manipulator 2026-05-0000074.

Brand Name
ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.5 CM ULTEM KOH-EFFICIENT
Common Device Name
UTERINE MANIPULATOR, SINGLE-USE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key25306943
Report Number1216677-2026-00038
Device Sequence Number9517725
Product Code HEW
UDI-Device Identifier00888937012750
UDI-Public(01)00888937012750
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750-KE35
Device Catalogue NumberAD750-KE35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale